Genera of arithmetic Fuchsian groups
Artikel i vetenskaplig tidskrift, 1998

The fundamental invariant of a Riemann surface is its genus. In this paper, using arithmetical means, we calculate the genus of certain Riemann surfaces defined by unit groups in quaternion algebras.

Quaternion order

Riemann surface

fuchsian group

genus

Författare

Stefan Lemurell

Göteborgs universitet

Institutionen för matematik, Matematik/Tillämpad matematik

Acta Arith.

Vol. 86 2 171-191

Ämneskategorier

Matematik